The aim of this article is to investigate the asymptotic behaviour of estimators of the optimal value and optimal solutions of a stochastic program. These estimators are closely related to the $M$-estimators introduced by Huber (1964). The parameter set of feasible solutions is supposed to be defined by a number of equality and inequality constraints. It will be shown that in the presence of inequality constraints the estimators are not asymptotically normal in general. Maximum likelihood and robust regression methods will be discussed as examples.
"Asymptotic Properties of Statistical Estimators in Stochastic Programming." Ann. Statist. 17 (2) 841 - 858, June, 1989. https://doi.org/10.1214/aos/1176347146